Skip to main content
Research article - Peer-reviewed, 2004

MANOVA with singular variance matrix

Srivastava ; von, Rosen Dietrich

Published in

Acta et Commentationes Universitatis Tartuensis de Mathematica
2004, Volume: 8, pages: 253-269

    SLU Authors

    UKÄ Subject classification

    Agricultural Science
    Landscape Architecture
    Environmental Sciences related to Agriculture and Land-use
    Renewable Bioenergy Research
    Food Science
    Fish and Aquacultural Science
    Forest Science

    Permanent link to this page (URI)